# SDR UALA2010030800781

- Difficulty date: March 6, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 43,894 hours, 5,271 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK DOORS EMERGENCY EXIT LIGHTS BLINK OFF.  PERFORMED OPS TEST, ALL NORMAL.
